# SDR 05FDEA00746

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 2241348502
- Part serial: NSN
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT CORE COWL DOOR HOLD OPEN ROD SUPPORT BRACKET ON ENGINE IS WORN.  REMOVED AND REPLACED BRACKET, INSTALLING IAW A310-200 AMM 20-21-12.
